# SDR HEEA966465

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 214175233101
- Condition: Defective
- Location: M/R Rpm
- Part time: 2,617 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR NEEDLE ON TRIPLE TACH IS ERRATIC.
